# SDR 08FDEA00971

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724349623239
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL UPPER SURFACE; APPROX RIB 14 HAS THE PROTECTIVE METAL TAPE LOOSE AND PAINT PEELING.  REMOVED DAMAGED FOIL IAW SRM 57-41-12. APPLIED NEW FOIL IAW SRM 57-41-12.   APPLIED PROTECTIVE FINISH IAW A310 SRM 51-75-10. PRIMED IAW SRM 57-41-12.
